# SDR YENA2024051600750

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,027 hours, 27,709 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Activation
- Location: Extinguisher
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#1795, JFK-AUS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'AFTER T/O RECEIVED ENG 1 AGENT 1 DISCH LIGHT. ILLUMINATED AND REMAINED ON NO OVERWEIGHT LANDING ON RETURN TO JFK; REF TSM 26-21-00-810-815-A. FOUND FAULTY ENG 1/ AGENT 1 P/BSW. R/R ENG 1/ AGENT 1 P/BSW IAW AMM 26-12-12. ALL OPS CHECK SATISFACTORY. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR CONT SVC.'
